# SDR DXTA2023060688010

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800073
- Aircraft time: 14,771 hours, 9,840 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE IN COCKPIT / CABIN: AFTER STARTING APU AND TURNING ON BLEED AIR THE APU DID NOT HAVE THE NORMAL SOUND TO IT I LOOKED OUTSIDE AND THE PERSONNEL WAS LOOKING AT THE BACK OF THE PLANE AND SHORTLY AFTER THE COCKPIT AND CABIN FILLED WITH SMOKE AND THE APU AUTO SHUT DOWN.  R/R OPS CHECK  GOOD IAW CESSNA 680 MM 49-10-00.
